# SDR SIMA0902

- Difficulty date: March 31, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DTS
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4149 - SPS 1 INOPERATIVE, STICK PUSHER FAIL ICAS, SPS ADVANCE FAL ICAS.  RETURN TO FIELD ORD.  REPLACED LT RT AOA SENSORS.  (M)
